# SDR P5CA2021071300262

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,298 hours, 5,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REWORKS IN LH WING UPPER SKIN AT /  PANEL NO. 1 BETWEEN WS460.2 (RIB 11) / WS486.2 (RIB 12) AT STRINGER U-12.5.      NOTE: INTERGRANULAR CORROSION WAS DETECTED( TRIMOUT ON LH WING UPPER SKIN WAS DONE TO REMOVE THE INTERGRANULAR CORROSION  /  AND DOUBLER REPAIR WAS INSTALLED )
